Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

The cyclic groups via the Pascal matrices and the generalized Pascal matrices

ÖMÜR DEVECİ, Erdal Karaduman

LINEAR ALGEBRA AND ITS APPLICATIONS Cilt 437 · Sayı 10 · ss. 2538–2545 · 15.11.2012
DOI ile aç

Özet

In this paper, given a positive integer m, we consider the multiplicative order of upper and lower triangular matrices and symmetric matrices derived from Pascal's triangle when read modulo m. We also consider the corresponding problems when the binomial coefficients, ((j)(j)), are replaced by x(i-j)((j)(j)) and x(i+j)((j)(j)), where x is an integer satisfying certain divisibility hypotheses. We also offer some open conjectures on these orders. (C) 2012 Elsevier Inc. All rights reserved.

Anahtar kelimeler

Cyclic group Multiplicative order Pascal matrix

Atıf için künye

DEVECİ, Ö., & Karaduman, E. (2012). The cyclic groups via the Pascal matrices and the generalized Pascal matrices. LINEAR ALGEBRA AND ITS APPLICATIONS, 437(10), 2538–2545. https://doi.org/10.1016/j.laa.2012.06.024

BibTeX
@article{deveci2012-73603,
  author = {DEVECİ, ÖMÜR and Karaduman, Erdal},
  title = {The cyclic groups via the Pascal matrices and the generalized Pascal matrices},
  journal = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  year = {2012},
  volume = {437},
  number = {10},
  pages = {2538--2545},
  issn = {0024-3795},
  doi = {10.1016/j.laa.2012.06.024},
  url = {https://akademik.atauni.edu.tr/yayinlar/73603-the-cyclic-groups-via-the-pascal-matrices-and-the-generalized-pascal-matrices}
}